# SDR AALA200810352

- Difficulty date: November 19, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- Aircraft time: 68,587 hours, 30,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR JAMB, AFT WEB CRACKED AT STATION 208.  REPAIRED PER AARD 53-10-00-11.
